RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. YuUrGU. Ser. Vych. Matem. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. YuUrGU. Ser. Vych. Matem. Inform., 2016, Volume 5, Issue 2, Pages 59–67 (Mi vyurv137)  

Discrete Mathematics and Mathematical Cybernetics

Solution of the coalition game in the program strategy under uncertainty

E. D. Nasonova

Balashov Institute (Branch) of the Saratov National Research State University, Balashov, Russian Federation

Abstract: The abstract game models of conflict are widely used in practice in solving problems of management systems of different nature. The paper constructs a mathematical model of differential game of two coalitions with uncertainty in program strategies, considers antagonistic interaction between coalitions, defines the solutions using the principle of a guaranteed result. Application of the method of penalty functions has transformed the original maxmin problem in the related sets to the task for maximum. The paper proves the existence theorem for solutions to problems with penalties, an estimate of the error, matching conditions penalty constants and optionally-necessary condition of optimality.

Keywords: coalition game, the uncertainty, the method of penalties.

DOI: https://doi.org/10.14529/cmse160205

Full text: PDF file (252 kB)
References: PDF file   HTML file

UDC: 517.977
Received: 22.10.2015

Citation: E. D. Nasonova, “Solution of the coalition game in the program strategy under uncertainty”, Vestn. YuUrGU. Ser. Vych. Matem. Inform., 5:2 (2016), 59–67

Citation in format AMSBIB
\Bibitem{Nas16}
\by E.~D.~Nasonova
\paper Solution of the coalition game in the program strategy under uncertainty
\jour Vestn. YuUrGU. Ser. Vych. Matem. Inform.
\yr 2016
\vol 5
\issue 2
\pages 59--67
\mathnet{http://mi.mathnet.ru/vyurv137}
\crossref{https://doi.org/10.14529/cmse160205}
\elib{http://elibrary.ru/item.asp?id=26150802}


Linking options:
  • http://mi.mathnet.ru/eng/vyurv137
  • http://mi.mathnet.ru/eng/vyurv/v5/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Vychislitelnaya Matematika i Informatika"
    Number of views:
    This page:60
    Full text:19
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020